# SDR P2EA97048

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Part number: 69396761
- Condition: Misdrilled
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CHECK MAINTENANCE VISIT, PREEXISTING MIS-DRILLED HOLES TWO ON LEFT UPPER TANG BRACKET TO VERTICLE STAB.  REPLACED LEFT UPPER AND LOWER TANG BRACKETS IAW MM 51-30-2.  (M)
